

# Lakota West High School Performance Tour of Branson April 2 – 6, 2013

The following itinerary provides an overview of your tour events and timings. \*\*It is important to understand that times and activities are subject to change before or during the tour.

# Working Itinerary

December 14, 2012

#### Tuesday, April 2, 2013

5:00 am EST	Depart Lakota West High School early this morning to begin your journey to Branson. (Approximate drive time is 6 hours without stops, 356 miles.)
Approx. 11:30 am CST	Arrive in St. Louis. Eat lunch on your own near the Gateway Arch.
Gateway Arch	Visit the Gateway Arch, the nation's tallest monument. Included in the Arch admission is a short film about the construction of the arch and a ride to the top to see the city from 630 feet above ground.
1:15 pm	Group 1 (40 people): Line up for security at the base of the Gateway Arch. Your tour time is 2:00 pm.
1:25 pm	Group 2 (40 people): Line up for security at the base of the Gateway Arch. Your tour time is 2:10 pm.
1:35 pm	Group 3 (18 people): Line up for security at the base of the Gateway Arch. Your tour time is 2:20 pm.
Approx. 3:30 pm	Load coaches and depart for Union Station.
4:30 pm	Group dinner at the Hard Rock Cafe in Union Station
Approx. 6:00 pm	Board the motorcoaches and continue on to Branson (approximate drive time is 4 <sup>1</sup> / <sub>2</sub> hours without stops, 253 miles).



Approx. 11:00 pm

Welcome to Branson! Upon arrival later this evening, meet your Gateway Tour Manager.

Hotel

Your Gateway Tour Manager will assist with hotel check-in.

Hilton Promenade at Branson Landing 3 Branson Landing Branson, MO 65616 Phone: (417) 336-5500 Fax: (417) 336-5513 Website: <u>http://tinyurl.com/98cgbmn</u> Pool hours: 6:30 am - 11:00 pm



## Wednesday, April 3, 2013

Breakfast	Included
Approx. 10:00 am	Depart for Branson Landing. Spend time today at Branson's waterfront shopping, dining and entertainment complex, located on the waterfront of beautiful Lake Taneycomo. (Hours: 10:00 am – 9:00 pm, subject to change)
Lunch	On your own at Branson Landing
Approx. 1:30 pm	Depart for your hotel to change for tonight's clinic and pre-show performance.
3:50 pm	Early dinner at the Great American Steak and Chicken Restaurant. Group members should be dressed in performance attire.
4:50 pm	Depart for the New Shanghai Theatre
₽ 5:00 pm	Arrive at the New Shanghai Theatre, unload instruments and equipment. The clinic will begin as soon as the group is set up (60 minute clinic).
6:00 pm	Rehearsal on the center stage
₽ 7:30 pm	Perform for the public as the opening entertainment at the Shanghai Theater (25 minute performance).
8:00 pm	<i>The Acrobats of China</i> begins. It is one of Branson's most unique and entertaining shows. It features breathtaking strength, endurance, flexibility, balance, contortion and magic. The show is truly entertaining for everyone. <b>(Estimated running time: 2 hours, 30 minutes)</b>
Approx. 10:30 pm	Depart for your hotel.



# Thursday, April 4, 2013

Breakfast	Included
Approx. 9:30 am	Load coaches and depart for Branson's Track Family Fun Park.
10:00 am	Arrive at Branson's Track Family Fun Parks, Track 4. The Track offers a variety of activities. The following are available: go-karts, wooden tracks, bumper boats, mini golf, and arcade games. You will have a 2-hour Fast pass, which includes unlimited rides and mini golf during that time. Plan to bring some money if you would like to play games in the arcade. <b>(Hours: 10:00 am – 8:00 pm)</b>
Lunch	Eat lunch on your own at the Track.
Approx. 1:00 pm	Depart for your hotel to change for this evening's shows.
3:00 pm	Board the Branson Showboat Belle
4:00 pm	Cruise along Table Rock Lake, enjoying an elegant dinner with the Showboat Belle's "Made in the USA" production.
Approx. 6:30 pm	Depart for the RFD-TV Theatre.
7:30 pm	<i>The Haygoods</i> Production begins! With this talented group of seven brothers and 1 sister, the Haygoods bring the house down night after night with incredibly tight harmonies, innovative, energetic choreography and amazing performances on over 20 different instruments! They combine the family's special brand of musical magic with state of the art sound effects, mesmerizing dance, and unstoppable energy that cannot be contained. <b>(Estimated running time: 2 hours)</b>
Approx. 9:30 pm	Depart for your hotel.



#### Friday, April 5, 2013

Breakfast	Included
Check out	Check out of your hotel this morning. Your Gateway Tour Manager will assist with check out logistics.
8:30 am	Load coaches and depart for the Silver Dollar City Amusement Park to set up and warm up for your performance.
₽ 9:30 am	Perform for the public on Main Street at the Silver Dollar City Amusement Park (20 minute performance).
Approx. 9:50 am	Load instruments onto coaches, change out of performance attire and re-enter the park.
Lunch	A meal coupon will be provided for lunch at Silver Dollar City.
Approx. 3:45 pm	Travel to Springfield.
4:30 pm	Stop for dinner at Lamberts - Home of the "throwed roll."
Approx. 6:00 pm	Depart for the Bass Pro Shop in Springfield, the "Grandaddy of All Outdoor Stores." (Hours: 7:00 am – 10:00 pm)
6:30 pm	Spend time at the Bass Pro Shop.
Approx. 7:30 pm CST	Board the motor coaches and travel back to West Chester (approximate drive time is $10$ $^{1\!/_2}$ hours without stops, 608 miles).

## Saturday, April 6, 2013

Approx.8:30 am ESTArrive at Lakota West High School this morning.